# SDR 234TR0015

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,443 hours, 33,663 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4038890948
- Condition: Malfunctioned
- Location: Course Selector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT COURSE SELECTOR ON MCP WILL NOT ALLOW YOU TO SELECT 122 DEGREES.  REPLACED MCP PER MM 22-11-341 AND OPS CHECKED.
